10 Jun 2010
lockey68, I too am concerned with your question and thefact you are admitting pretty much that you are suicidal. Please do yourself a favor my friend and get to a hospital fast before you do succeed. Whiskey and Diazepam is in itself a lethal combination and by the grace of God your still here to tell us about it. I have been there my friend, to the point where I was actually pronounced, but I am convinced that my Guardian Angel (my 3 day old deceased daughter) told me to stay and help others through this so here I am. I too tried to overdose and like I said I almost succeeded but I am now glad I didn't. Sometimes the thought is still there but I now reach out. I hope you are still with us when I am done this post. I do care even though I don't know you, I have tried it my friend and nothing is worth losing a life over.
It may seem the best way out at the moment but you are a precious soul and there are some people who still do care about others, I have found that out by being on this site. I am going through cancer for the third time and I was ready to give up again but the people on this site have rallied all together and have been praying for me and sending special well wishes through their posts on this site, needless to say I am still here and would like the same for you. Please my friend get some help, if I was there with you I would bring you to the hospital and sit with you myself. If you can please keep in touch with me and let me know how you are doing. I will be thinking of you and praying for you for peace of mind. I will also leave my email, email@example.com I hope to hear from you soon. In case my email gets taken off because I don't know the rules for emailing on this site I will also put you as a friend and you can send a private note to me on this site, o.k.. God bless and keep you my friend, marjorie zych
10 Jun 2010
well its been 11 hours since your post, so i would imagine youre either asleep, in the hospital, or possibly just waking up. I dont think this would be a lethal dose just because 2mg valiums are VERY small, mostly they come in 5 or 10mgs. However its really bad to mix benzos with alcohol at any level. I really hope that you are ok. Ive done similar things (not as a suicide attempt) and all that happened was i woke up not remembering ANYTHING, bit of a hang over, and quite a few people mad/ concerned about me because of the foolish way i was acting the night before.
25 Jun 2010
ive been on valium for allmost 18 years and if you take only 2mg valium and no other meds whatsoever you can not die by diazepam alone you could take loads like i regually take 40 2mgs every week you just fall asleep..but if you are on any other meds please dont mix and ask a doctor allso if you drink alcohol then take your 2mgs and then fall asleep on ya back please be carfull because you can be sick in your sleep and choke to death... i know this coz ive lost 2 very close friends that took loads ov valium then drank whisky ate lots of food then went to sleep and they never woke up..i hope this helps you out...
- Diazepam Information for Consumers
- Diazepam Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diazepam (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi. Please call me Margo. I take 10 mg valium at this moment. So, is 10 mg Diazepam stonger than 2 mg of Clonazapam ( Clonopin)?
2 answers • 14 Oct 2009
1 answer • 30 Jun 2010
3 answers • 1 Nov 2012